| Catalog Number |
653210 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), after clinical procedure, patient experienced failure of implant to osseiointegrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d4 for catalog # and unique identifier (udi) #, d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Device received is different from the part that was indicated on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.Lot number information is unknown.